Alert archive / Wyoming / Freeze Warnings in 2016
Freeze Warning 4, NWS Riverton, WY
NWS Riverton, WY issued this freeze warning at Oct 4, 2016, 1:29 PM MDT for Sweetwater County, Wyoming. It took effect at Oct 5, 2016, 12:00 AM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 4, 2016, 1:29 PM MDT (19:29 UTC)
- In effect from
- Oct 5, 2016, 12:00 AM MDT
- Expired
- Oct 5, 2016, 9:00 AM MDT
- In force
- 9 hr
- Issued by
- NWS Riverton, WY
County Sweetwater County, WY
The radar
The Riverton/Lander radar (KRIW), 160 km from the middle of the area, began a volume at 19:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 7.5 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1466 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 200 m²/s²
- 0-3 km storm-relative helicity
- 258 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
875 WWUS75 KRIW 041929 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 129 PM MDT TUE OCT 4 2016 ...FREEZING TEMPERATURES EXPECTED IN WESTERN SWEETWATER COUNTY TONIGHT AND IN MUCH OF THE LOWER ELEVATIONS OF CENTRAL WYOMING WEDNESDAY NIGHT... .AN EXITING STORM SYSTEM WILL LEAVE BEHIND COLD TEMPERATURES AND SCATTERED TO NUMEROUS RAIN AND SNOW SHOWERS AROUND THE NEXT COUPLE DAYS. MANY AREAS WILL BE NEAR OR AT FREEZING TONIGHT BUT EVEN COLDER TEMPERATURES ARE EXPECTED WEDNESDAY NIGHT. WYZ028-051000- /O.NEW.KRIW.FZ.W.0004.161005T0600Z-161005T1500Z/ ROCK SPRINGS AND GREEN RIVER- INCLUDING THE CITIES OF...ROCK SPRINGS...GREEN RIVER 129 PM MDT TUE OCT 4 2016 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT WEDNESDAY. * TEMPERATURE...28 TO 32. * IMPACTS...GARDENS AND OTHER TEMPERATURE SENSITIVE PLANTS OR CROPS WILL BE SUSCEPTIBLE TO FREEZING TEMPERATURES OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ WYZ003-005-006-051000- /O.NEW.KRIW.FZ.A.0002.161006T0600Z-161006T1500Z/ CODY FOOTHILLS-SOUTHWEST BIG HORN BASIN-SOUTHEAST BIG HORN BASIN- INCLUDING THE CITIES OF...CODY...MEETEETSE...THERMOPOLIS... WORLAND 129 PM MDT TUE OCT 4 2016 ...FREEZE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING. * TEMPERATURE...27 TO 31. * IMPACTS...GARDENS AND OTHER TEMPERATURE SENSITIVE PLANTS OR CROPS WILL BE SUSCEPTIBLE TO FREEZING TEMPERATURES OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ WYZ010-011-020-051000- /O.NEW.KRIW.FZ.A.0002.161006T0600Z-161006T1500Z/ NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY- NATRONA COUNTY LOWER ELEVATIONS- INCLUDING THE CITIES OF...BUFFALO...KAYCEE...CASPER 129 PM MDT TUE OCT 4 2016 ...FREEZE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING. * TEMPERATURE...28 TO 32. * IMPACTS...GARDENS AND OTHER TEMPERATURE SENSITIVE PLANTS OR CROPS WILL BE SUSCEPTIBLE TO FREEZING TEMPERATURES OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ WYZ017-018-051000- /O.NEW.KRIW.FZ.A.0002.161006T0600Z-161006T1500Z/ WIND RIVER BASIN-LANDER FOOTHILLS- INCLUDING THE CITIES OF...RIVERTON...SHOSHONI...LANDER 129 PM MDT TUE OCT 4 2016 ...FREEZE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING. * TEMPERATURE...27 TO 32. * IMPACTS...GARDENS AND OTHER TEMPERATURE SENSITIVE PLANTS OR CROPS WILL BE SUSCEPTIBLE TO FREEZING TEMPERATURES OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TEAM RIVERTON
2 follow-up statements
564 WWUS75 KRIW 050825 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 225 AM MDT WED OCT 5 2016 ...FREEZING TEMPERATURES EXPECTED IN WESTERN SWEETWATER COUNTY THIS MORNING AND IN MUCH OF THE LOWER ELEVATIONS OF CENTRAL WYOMING TONIGHT... .AN EXITING STORM SYSTEM HAS LEFT COLD TEMPERATURES AND SCATTERED TO NUMEROUS RAIN AND SNOW SHOWERS...WHICH WILL CONTINUE THROUGH LATE TONIGHT. FREEZING TEMPERATURES WILL REMAIN THROUGH THE MORNING HOURS FOR WESTERN SWEETWATER COUNTY. CLOUD COVER WILL LESSEN TONIGHT...PERMITTING EVEN COLDER TEMPERATURES. WYZ003-005-006-052300- /O.UPG.KRIW.FZ.A.0002.161006T0600Z-161006T1500Z/ /O.NEW.KRIW.FZ.W.0005.161006T0600Z-161006T1500Z/ CODY FOOTHILLS-SOUTHWEST BIG HORN BASIN-SOUTHEAST BIG HORN BASIN- INCLUDING THE CITIES OF...CODY...MEETEETSE...THERMOPOLIS... WORLAND 225 AM MDT WED OCT 5 2016 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT THURSDAY... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT THURSDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURE...27 TO 31. * IMPACTS...GARDENS AND OTHER TEMPERATURE SENSITIVE PLANTS OR CROPS WILL BE SUSCEPTIBLE TO FREEZING TEMPERATURES OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ WYZ010-011-020-052300- /O.UPG.KRIW.FZ.A.0002.161006T0600Z-161006T1500Z/ /O.NEW.KRIW.FZ.W.0005.161006T0600Z-161006T1500Z/ NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY- NATRONA COUNTY LOWER ELEVATIONS- INCLUDING THE CITIES OF...BUFFALO...KAYCEE...CASPER 225 AM MDT WED OCT 5 2016 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT THURSDAY... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT THURSDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURE...28 TO 32. * IMPACTS...GARDENS AND OTHER TEMPERATURE SENSITIVE PLANTS OR CROPS WILL BE SUSCEPTIBLE TO FREEZING TEMPERATURES OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ WYZ017-018-052300- /O.UPG.KRIW.FZ.A.0002.161006T0600Z-161006T1500Z/ /O.NEW.KRIW.FZ.W.0005.161006T0600Z-161006T1500Z/ WIND RIVER BASIN-LANDER FOOTHILLS- INCLUDING THE CITIES OF...RIVERTON...SHOSHONI...LANDER 225 AM MDT WED OCT 5 2016 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT THURSDAY... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT THURSDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURE...27 TO 32. * IMPACTS...GARDENS AND OTHER TEMPERATURE SENSITIVE PLANTS OR CROPS WILL BE SUSCEPTIBLE TO FREEZING TEMPERATURES OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ WYZ028-051500- /O.CON.KRIW.FZ.W.0004.000000T0000Z-161005T1500Z/ ROCK SPRINGS AND GREEN RIVER- INCLUDING THE CITIES OF...ROCK SPRINGS...GREEN RIVER 225 AM MDT WED OCT 5 2016 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING... * TEMPERATURE...28 TO 32. * IMPACTS...GARDENS AND OTHER TEMPERATURE SENSITIVE PLANTS OR CROPS WILL BE SUSCEPTIBLE TO FREEZING TEMPERATURES OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
497 WWUS75 KRIW 051446 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 846 AM MDT WED OCT 5 2016 ...FREEZING TEMPERATURES EXPECTED IN MUCH OF THE LOWER ELEVATIONS OF CENTRAL WYOMING TONIGHT... .AN EXITING STORM SYSTEM HAS LEFT COLD TEMPERATURES AND SCATTERED TO NUMEROUS RAIN AND SNOW SHOWERS...WHICH WILL CONTINUE THROUGH LATE TONIGHT. AFTER A CHILLY MORNING THIS MORNING...EVEN COLDER TEMPERATURES ARE EXPECTED THURSDAY MORNING. WYZ028-051600- /O.EXP.KRIW.FZ.W.0004.000000T0000Z-161005T1500Z/ ROCK SPRINGS AND GREEN RIVER- INCLUDING THE CITIES OF...ROCK SPRINGS...GREEN RIVER 846 AM MDT WED OCT 5 2016 ...FREEZE WARNING WILL EXPIRE AT 9 AM MDT THIS MORNING... AFTER TEMPERATURES AT OR BELOW FREEZING EARLIER...READING HAVE ROSE INTO THE MID 30S AND THUS THE FREEZE WARNING WILL BE ALLOWED TO EXPIRE ON TIME AT 9 AM. EVEN COLDER TEMPERATURES ARE EXPECTED TONIGHT. $$ WYZ003-005-006-052200- /O.CON.KRIW.FZ.W.0005.161006T0600Z-161006T1500Z/ CODY FOOTHILLS-SOUTHWEST BIG HORN BASIN-SOUTHEAST BIG HORN BASIN- INCLUDING THE CITIES OF...CODY...MEETEETSE...THERMOPOLIS... WORLAND 846 AM MDT WED OCT 5 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT THURSDAY... * TEMPERATURE...27 TO 31. * IMPACTS...GARDENS AND OTHER TEMPERATURE SENSITIVE PLANTS OR CROPS WILL BE SUSCEPTIBLE TO FREEZING TEMPERATURES OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ WYZ010-011-020-052200- /O.CON.KRIW.FZ.W.0005.161006T0600Z-161006T1500Z/ NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY- NATRONA COUNTY LOWER ELEVATIONS- INCLUDING THE CITIES OF...BUFFALO...KAYCEE...CASPER 846 AM MDT WED OCT 5 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT THURSDAY... * TEMPERATURE...28 TO 32. * IMPACTS...GARDENS AND OTHER TEMPERATURE SENSITIVE PLANTS OR CROPS WILL BE SUSCEPTIBLE TO FREEZING TEMPERATURES OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ WYZ017-018-052200- /O.CON.KRIW.FZ.W.0005.161006T0600Z-161006T1500Z/ WIND RIVER BASIN-LANDER FOOTHILLS- INCLUDING THE CITIES OF...RIVERTON...SHOSHONI...LANDER 846 AM MDT WED OCT 5 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT THURSDAY... * TEMPERATURE...27 TO 32. * IMPACTS...GARDENS AND OTHER TEMPERATURE SENSITIVE PLANTS OR CROPS WILL BE SUSCEPTIBLE TO FREEZING TEMPERATURES OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TEAM RIVERTON
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this freeze warning went out at Oct 4, 11:52 AM MDT, 1 hour 37 minutes earlier.
Area forecast discussion, Oct 4, 11:52 AM MDT, 1 hour 37 minutes before
Area Forecast Discussion National Weather Service Riverton WY 1152 AM MDT TUE OCT 4 2016 .SHORT TERM...Today Through Thursday Night Showers continue to move along the northern mountains this morning, with imagery demonstrating better coverage over Yellowstone and the Absaroka Mountains than over the remainder of the western mountains. The area of low pressure which brought significant rainfall and strong winds across the area on Monday will continue to move northeast through eastern Montana. As the system moves further eastward, it will bring continued opportunity for snowfall over the Bighorn Mountains, with the Winter Weather Advisory continuing. Meanwhile after the overnight lull elsewhere, models indicate another surge of moisture this afternoon, with the potential for widespread shower activity across western Wyoming, as well as the Big Horn Basin and the Bighorn mountains. The pressure gradient across the area relaxes through the overnight hours, as a wave works to develop over the intermountain west. This will leave a northwestern flow across northern Wyoming, a more zonal flow across central Wyoming, and a southwesterly flow across southern Wyoming. As the developing wave digs south, it will pick up moisture from a system coming inland over the Pacific Northwest to create another opportunity for showers over western Wyoming on Wednesday afternoon. The axis of the wave will move across Wyoming late Wednesday and into Thursday, though limited moisture will leave a fairly quiet overnight period for the forecast area. Meanwhile, by Thursday afternoon, another surge of moisture will ride along the flow to bring shower activity across the area. Cooler temperatures are also anticipated as the wave pulls some cooler Canadian air across the area. Overall, the cool and moist pattern will continue, with showers looking to weaken Thursday night. .LONG TERM...Friday through Tuesday On Friday, models show moisture becoming more limited, and the forecast area becoming on the anti-cyclonic side of the Jet. Thus showers will be more limited, and confined to the northwest/northern mountains if they do indeed develop. Flow becomes zonal Saturday through early next week. Models show the possibility of a weak disturbance in the flow Sunday, but are only showing some mid-high level cloudiness. A low-amplitude trough is expected to push into the West Coast Sunday, but models are in good agreement with it deamplifying as it pushes across the Northern Rockies in the Monday and Tuesday timeframe. This system has a bit more moisture than the one on Sunday, but not much more and will only have a slight chance across the mountains Monday night and Tuesday. After several days of below average highs, temperatures will return to seasonal to slightly above average for the weekend into early next week. && .AVIATION.../18Z ISSUANCE/ Wrap around moisture, instability, and cold temperatures from the large scale storm system will continue this afternoon and evening, mainly across the northern half of the state. This afternoon will continue to see VFR to MVFR conditions at northern WY TAF sites with lowered ceilings with scattered rain and snow showers. Generally north to northwest flow in northern and eastern WY, with more westerly flow across southwest WY. Much of the wind will be breezy to strong with some gusts 30 to 40 mph. Wind speeds to decrease after 01Z. Nearly all mountains to be obscured with snow showers through 18z Wednesday. Small disturbance in the NW flow will bring increased snow to northwest WY after 00Z Wednesday and continue into Wednesday morning. KJAC and KCOD likely to see best chance of MVFR conditions with lower ceilings and reduced visibility due to rain and snow showers overnight. Continued unstable conditions over the area through Thursday night. && .FIRE WEATHER... Cool and moist conditions will continue for the next couple of days with gusty afternoon wind possible today. Areas west of the divide remain the favorable area for continued showers, though portions of central and northern Wyoming will also see the potential for some shower activity. Meanwhile, another wave will move through the area on Thursday, helping to further cool temperatures. Outdoor burning remains discouraged with the potential for periods of gusty wind. && .RIW Watches/Warnings/Advisories...None. && SHORT TERM...Branham LONG TERM...WM AVIATION...McDonald FIRE WEATHER...Branham
Hazardous weather outlook, Oct 4, 11:55 AM MDT, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 1155 AM MDT TUE OCT 4 2016 WYZ001>020-022>030-051300- YELLOWSTONE NATIONAL PARK-ABSAROKA MOUNTAINS-CODY FOOTHILLS- NORTH BIG HORN BASIN-SOUTHWEST BIG HORN BASIN- SOUTHEAST BIG HORN BASIN-OWL CREEK AND BRIDGER MOUNTAINS- BIGHORN MOUNTAINS WEST-BIGHORN MOUNTAINS SOUTHEAST- NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY- TETON AND GROS VENTRE MOUNTAINS-JACKSON HOLE- WIND RIVER MOUNTAINS WEST-WIND RIVER MOUNTAINS EAST- UPPER WIND RIVER BASIN-WIND RIVER BASIN-LANDER FOOTHILLS- GREEN MOUNTAINS AND RATTLESNAKE RANGE- NATRONA COUNTY LOWER ELEVATIONS-CASPER MOUNTAIN-STAR VALLEY- SALT RIVER AND WYOMING RANGES-UPPER GREEN RIVER BASIN FOOTHILLS- UPPER GREEN RIVER BASIN-SOUTH LINCOLN COUNTY- ROCK SPRINGS AND GREEN RIVER-FLAMING GORGE-EAST SWEETWATER COUNTY- 1155 AM MDT TUE OCT 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT PERIODS OF SNOW SHOWERS WILL CONTINUE ACROSS THE MOUNTAINS THROUGH TONIGHT AND BEYOND. MOUNTAIN PASSES MAY CONTINUE TO SEE IMPACTS FROM SNOWFALL TODAY. ISOLATED THUNDERSTORMS WILL OCCUR IN THE NORTHWEST THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WEDNESDAY...PERIODS OF SNOW SHOWERS IN THE MOUNTAINS WITH SIGNIFICANT ACCUMULATION POSSIBLE TONIGHT THROUGH WEDNESDAY IN THE TETONS. ISOLATED AFTERNOON THUNDERSTORMS IN THE WEST AND SOUTH. THURSDAY...A WAVE MOVING THROUGH THE STATE WILL BRING ANOTHER DIP IN TEMPERATURES ALONG WITH A CONTINUED POTENTIAL FOR SHOWER ACTIVITY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS. THANK YOU. TEAM RIVERTON
The office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 4, 1:29 PM MDT | Freeze Watch | RIW | Fremont, Hot Springs, Johnson, Natrona, Park, Washakie | 13 hr |
| Oct 4, 1:39 PM MDT | Winter Weather Advisory | RIW | Fremont, Lincoln, Sublette, Teton | 22 hr |
Nearby
Freeze Warnings in Wyoming, 2016Every freeze warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.